MAUDE Adverse Event Report: MDT SOFAMOR DANEK PUERTO RICO MFG CD HORIZON SPINAL SYSTEM; APPLIANCE, FIXATION, SPINAL INTERLAMINAL

MDT SOFAMOR DANEK PUERTO RICO MFG CD HORIZON SPINAL SYSTEM; APPLIANCE, FIXATION, SPINAL INTERLAMINAL
Catalog Number 55740008580
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This part is not approved for use in the united states; however a like device with catalog # 55840014530, 510k #k113174 and udi# (b)(4) is approved for sale in the us.Neither the device nor films of applicable imaging studies were returned to the manufacturer for evaluation.Therefore, we are unable to determine the definitive cause of the reported event.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
It was reported that patient was pre-operatively diagnosed with lumbar degenerative scoliosis and underwent fusion at t10-s2ai.Post -operatively, the screw of right s2ai was broken.The broken part was in the front of the sacroiliac joint.And it was the shaft part broken which was under the screw head about 5mm.Fragments of broken part remains inside the patient.No patient complications were reported as the result of the event.Because there was no pain in the patient, the reoperation was not planned to be performed.

Brand Name
CD HORIZON SPINAL SYSTEM
Common Device Name
APPLIANCE, FIXATION, SPINAL INTERLAMINAL
Manufacturer (Section D)
MDT SOFAMOR DANEK PUERTO RICO MFG
barrio marianna rd 909, km0.4
humacao PR 00792
MDR Report Key7291600
Report Number1030489-2018-00269
Device Sequence Number16178949
Product Code KWP
UDI-Device Identifier00613994996497
UDI-Public00613994996497
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
SEE H10
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 02/23/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/03/2024
Device Catalogue Number55740008580
Device Lot NumberH5249643
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/01/2018
Initial Report FDA Received Date02/23/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1